# SDR HALA0700485

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 82,090 hours, 15,860 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FOUND NR 1 ENGINE LEAKING OIL ON ETOPS CHECK.  T/S ENG OIL LEAK PER FIM 71-05-00, FOUND OIL LEAKING FROM FUEL/OIL COOLER BYPASS VLV SOLENOID.  REMOVED AND REPLACED "O RINGS" ON BYPASS VALVE SOLENOID PER AMM 79-21-03, LEAK CHK GOOD ON GRD ENG  
RUN, SERVICED ENG OIL TO FULL.
